# SDR SWAA2025110518614

- Difficulty date: September 27, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE AFT CORNER.  REPAIRED THE SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1.
